DOI QR코드

DOI QR Code

HOPF'S BOUNDARY TYPE BEHAVIOR FOR AN INTERFACE PROBLEM

  • Received : 2015.11.26
  • Published : 2017.01.01

Abstract

Interface problem here refers to a second order elliptic problem with a discontinuous coefficient for the second order derivatives. For the corresponding boundary value problem, the maximum principle still holds but Hopf's boundary point lemma may fail. We will give an optimal power type estimate that replaces Hopf's lemma at those boundary points, where this coefficient jumps.

References

  1. M. Beygmohammadi, Hopf's Type Estimates near Singular Boundary Points, Dissertation, Universitat zu Koln, 2015.
  2. M. Beygmohammadi and G. Sweers, Pointwise behaviour of the solution of the Poisson problem near conical points, Nonlinear Anal. 121 (2015), 173-187. https://doi.org/10.1016/j.na.2014.11.013
  3. H. J. Choe, K. Y. Park, and A. Sohn, Corner singularity at the multiple junction of the electric transmission, J. Korean Math. Soc. 42 (2005), no. 6, 1311-1322. https://doi.org/10.4134/JKMS.2005.42.6.1311
  4. R. Courant and D. Hilbert, Methods of Mathematical Physics. Vol. I, Interscience Publishers, New York, 1953.
  5. L. E. Fraenkel, An introduction to maximum principles and symmetry in elliptic problems, Cambridge Tracts in Mathematics, 128. Cambridge University Press, Cambridge, 2000.
  6. D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Second edition. Grundlehren der Mathematischen Wissenschaften, 224. Springer-Verlag, Berlin, 1983.
  7. P. Grisvard, Elliptic Problems in Non-Smooth Domains, Pitman, London 1985.
  8. P. Grisvard, Singular behaviour of elliptic problems in non Hilbertian Sobolev spaces, J. Math. Pures Appl. 74 (1995), no. 1, 3-33.
  9. E. Hopf, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc. 3 (1952), 791-793. https://doi.org/10.1090/S0002-9939-1952-0050126-X
  10. V. A. Kondratiev, Boundary value problems for elliptic equations in domain with conical or angular points, Trudy Moskov. Mat. Soc. 16 (1967), 227-313.
  11. V. A. Kozlov, V. G. Maz'ya, and J. Rossmann, Elliptic boundary value problems in domains with point singularities, Mathematical Surveys and Monographs, 52, American Mathematical Society, Providence, RI, 1997.
  12. R. J. LeVeque and Z. L. Li, The immersed interface method for elliptic equations with discontinuous coefficients and singular sources, SIAM J. Numer. Anal. 31 (1994), no. 4, 1019-1044. https://doi.org/10.1137/0731054
  13. V. Maz'ya, S. Nazarov, and B. Plamenevskij, Asymptotic theory of elliptic boundary value problems in singularly perturbed domains. Vol. I, Operator Theory: Advances and Applications, 111. Birkhauser Verlag, Basel, 2000.
  14. D. Mercier, Minimal regularity of the solutions of some transmission problems, Math. Methos Appl. Sci. 26 (2003), no. 4, 321-348. https://doi.org/10.1002/mma.356
  15. S. Nicaise, Polygonal interface problems, Methoden und Verfahren der Mathematischen Physik, 39. Verlag Peter D. Lang, Frankfurt-am-Main, 1993.
  16. S. Nicaise and A. M. Sandig, General interface problems I, Math. Methods Appl. Sci. 17 (1994), no. 6, 395-429, 431-450. https://doi.org/10.1002/mma.1670170602
  17. Z. Seftel, A general theory of boundary value problems for elliptic systems with discontinuous coefficients, Ukrain. Math. Z. 18 (1966), no. 3, 132-136. https://doi.org/10.1007/BF02537868